# SDR UPS204469

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 803
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND THE NUT PLATES AT STATION 803, RBL 6 AND WL 148.  MAINTENANCE REMOVED THE DAMAGED AREA, FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 53-10-1, 51-10-6 AND 51-30-2.
